Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A Volterra type derivative of the Lebesgue integral


Author: Washek F. Pfeffer
Journal: Proc. Amer. Math. Soc. 117 (1993), 411-416
MSC: Primary 28A15; Secondary 46G12
MathSciNet review: 1135079
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using functions of bounded variation, we define a Volterra type derivative of the linear functional associated with a Lebesgue integrable function and show that it is equal to this function almost everywhere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A15, 46G12

Retrieve articles in all journals with MSC: 28A15, 46G12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1135079-1
Article copyright: © Copyright 1993 American Mathematical Society